Dans cet article, nous étudions la bornitude des transformées de Riesz associées à la transformée de Dunkl sur les espaces
In this paper we obtain the
Mots-clés : Dunkl transforms, Riesz Transforms, Singular integrals
@article{AMBP_2012__19_1_247_0, author = {Amri, Bechir and Sifi, Mohamed}, title = {Riesz transforms for {Dunkl} transform}, journal = {Annales math\'ematiques Blaise Pascal}, pages = {247--262}, publisher = {Annales math\'ematiques Blaise Pascal}, volume = {19}, number = {1}, year = {2012}, doi = {10.5802/ambp.312}, mrnumber = {2978321}, language = {en}, url = {https://www.numdam.org/articles/10.5802/ambp.312/} }
TY - JOUR AU - Amri, Bechir AU - Sifi, Mohamed TI - Riesz transforms for Dunkl transform JO - Annales mathématiques Blaise Pascal PY - 2012 SP - 247 EP - 262 VL - 19 IS - 1 PB - Annales mathématiques Blaise Pascal UR - https://www.numdam.org/articles/10.5802/ambp.312/ DO - 10.5802/ambp.312 LA - en ID - AMBP_2012__19_1_247_0 ER -
%0 Journal Article %A Amri, Bechir %A Sifi, Mohamed %T Riesz transforms for Dunkl transform %J Annales mathématiques Blaise Pascal %D 2012 %P 247-262 %V 19 %N 1 %I Annales mathématiques Blaise Pascal %U https://www.numdam.org/articles/10.5802/ambp.312/ %R 10.5802/ambp.312 %G en %F AMBP_2012__19_1_247_0
Amri, Bechir; Sifi, Mohamed. Riesz transforms for Dunkl transform. Annales mathématiques Blaise Pascal, Tome 19 (2012) no. 1, pp. 247-262. doi : 10.5802/ambp.312. https://www.numdam.org/articles/10.5802/ambp.312/
[1] Linear and bilinear multiplier operators for the Dunkl transform, Mediterranean Journal of Mathematics, Volume 7 (2010), pp. 503-521 | DOI | MR | Zbl
[2] A transference theorem for the Dunkl transform and its applications, Journal of Functional Analysis, Volume 258 (2010), pp. 4052-4074 | DOI | MR | Zbl
[3] Differential–Difference operators associated to reflection groups, Trans. Amer. Math., Volume 311 (1989), pp. 167-183 | DOI | MR | Zbl
[4] Riesz potentials and fractional maximal function for the Dunkl transform, J. Lie Theory, Volume 19 (2009, no. 4), pp. 725-734 | MR | Zbl
[5] The Dunkl transform, Invent. Math., Volume 113 (1993), pp. 147-162 | DOI | EuDML | MR | Zbl
[6] Dunkl operators: theory and applications, in Orthogonal polynomials and special functions (Leuven, 2002),
[7] A positive radial product formula for the Dunkl kernel, Trans. Amer. Math. Soc., Volume 355 (2003), pp. 2413-2438 | DOI | MR | Zbl
[8] Harmonic Analysis: Reals-Variable Methods, Orthogonality and Oscillatory Integrals, PrincetonS, New Jersey, 1993 | MR | Zbl
[9] Convolution operator and maximal function for Dunkl transform, J. Anal. Math., Volume 97 (2005), pp. 25-55 | DOI | MR | Zbl
[10] Riesz transforms and Riesz potentials for the Dunkl transform, J. Comp. and Appl. Math., Volume 199 (2007), pp. 181-195 | DOI | MR
- Singular Integral Operators and Hölder Spaces in Dunkl Setting, The Mathematical Heritage of Guido Weiss (2025), p. 271 | DOI:10.1007/978-3-031-76793-7_12
- Riesz transforms and commutators in the Dunkl setting, Analysis and Mathematical Physics, Volume 14 (2024) no. 3 | DOI:10.1007/s13324-024-00911-4
- Boundedness of Dunkl–Riesz transforms on Dunkl–Besov spaces, Illinois Journal of Mathematics, Volume 68 (2024) no. 4 | DOI:10.1215/00192082-11670849
- Maximal, Littlewood-Paley, Variation, and Oscillation Operators in the Rational Dunkl Setting, Journal of Fourier Analysis and Applications, Volume 30 (2024) no. 5 | DOI:10.1007/s00041-024-10117-8
- A note on commutators of singular integrals with BMO and VMO functions in the Dunkl setting, Mathematische Nachrichten, Volume 297 (2024) no. 2, p. 629 | DOI:10.1002/mana.202300106
- The dual of the Hardy space associated with the Dunkl operators, Advances in Mathematics, Volume 412 (2023), p. 108810 | DOI:10.1016/j.aim.2022.108810
- Dimension-free Lp-estimates for vectors of Riesz transforms in the rational Dunkl setting, Journal d'Analyse Mathématique, Volume 150 (2023) no. 2, p. 485 | DOI:10.1007/s11854-023-0278-z
- Remarks on Dunkl Translations of Non-radial Kernels, Journal of Fourier Analysis and Applications, Volume 29 (2023) no. 4 | DOI:10.1007/s00041-023-10034-2
- Riesz Transform for the One-Dimensional
-Generalized Fourier Transform, Mathematical Notes, Volume 113 (2023) no. 3-4, p. 356 | DOI:10.1134/s0001434623030057 - Lipschitz and Triebel–Lizorkin spaces, commutators in Dunkl setting, Nonlinear Analysis, Volume 237 (2023), p. 113365 | DOI:10.1016/j.na.2023.113365
- Maximal Operator, Cotlar’s Inequality and Pointwise Convergence for Singular Integral Operators in Dunkl Setting, The Journal of Geometric Analysis, Volume 33 (2023) no. 5 | DOI:10.1007/s12220-023-01239-4
- On the generalized Hilbert transform and weighted Hardy spaces in q-Dunkl harmonic analysis, The Ramanujan Journal, Volume 60 (2023) no. 1, p. 95 | DOI:10.1007/s11139-022-00666-1
- Преобразование Рисса для одномерного
-обобщенного преобразования Фурье, Математические заметки, Volume 113 (2023) no. 3, p. 360 | DOI:10.4213/mzm13791 - Imaginary Powers of (k, 1)-Generalized Harmonic Oscillator, Complex Analysis and Operator Theory, Volume 16 (2022) no. 6 | DOI:10.1007/s11785-022-01249-0
- Bernstein Inequality in
on the Line with Power Weight for , Mathematical Notes, Volume 111 (2022) no. 1-2, p. 308 | DOI:10.1134/s0001434622010357 - Logarithm Sobolev and Shannon’s Inequalities Associated with the Deformed Fourier Transform and Applications, Symmetry, Volume 14 (2022) no. 7, p. 1311 | DOI:10.3390/sym14071311
- Behavior of eigenvalues of certain Schrödinger operators in the rational Dunkl setting, Analysis and Mathematical Physics, Volume 11 (2021) no. 3 | DOI:10.1007/s13324-021-00556-7
- Existence of Extremals of Dunkl-Type Sobolev Inequality and of Stein–Weiss Inequality for Dunkl Riesz Potential, Complex Analysis and Operator Theory, Volume 15 (2021) no. 2 | DOI:10.1007/s11785-020-01068-1
- Dunkl Translations, Dunkl-Type BMO Space, and Riesz Transforms for the Dunkl Transform on
, Functional Analysis and Its Applications, Volume 55 (2021) no. 4, p. 304 | DOI:10.1134/s0016266321040055 - Сдвиги Данкля, пространство BMO типа Данкля и преобразования Данкля-Рисса на
, Функциональный анализ и его приложения, Volume 55 (2021) no. 4, p. 63 | DOI:10.4213/faa3815 - Sobolev-type inequalities for Dunkl operators, Journal of Functional Analysis, Volume 279 (2020) no. 7, p. 108695 | DOI:10.1016/j.jfa.2020.108695
- The Dunkl-Hausdorff operators and the Dunkl continuous wavelets transform, Journal of Pseudo-Differential Operators and Applications, Volume 11 (2020) no. 4, p. 1821 | DOI:10.1007/s11868-020-00351-1
- Hardy spaces for the Dunkl harmonic oscillator, Mathematische Nachrichten, Volume 293 (2020) no. 11, p. 2112 | DOI:10.1002/mana.201900215
- The Dunkl-Hausdorff operator is bounded on the real Hardy space, Integral Transforms and Special Functions, Volume 30 (2019) no. 11, p. 882 | DOI:10.1080/10652469.2019.1636236
- Harmonic Functions, Conjugate Harmonic Functions and the Hardy Space
H 1 in the Rational Dunkl Setting, Journal of Fourier Analysis and Applications, Volume 25 (2019) no. 5, p. 2356 | DOI:10.1007/s00041-019-09666-0 - Hörmander's multiplier theorem for the Dunkl transform, Journal of Functional Analysis, Volume 277 (2019) no. 7, p. 2133 | DOI:10.1016/j.jfa.2019.03.002
-
L p - L q estimates for the solution of the Dunkl wave equation, manuscripta mathematica, Volume 159 (2019) no. 3-4, p. 379 | DOI:10.1007/s00229-019-01109-w - An Introduction to Dunkl Theory and Its Analytic Aspects, Analytic, Algebraic and Geometric Aspects of Differential Equations (2017), p. 3 | DOI:10.1007/978-3-319-52842-7_1
- ON LITTLEWOOD–PALEY FUNCTIONS ASSOCIATED WITH THE DUNKL OPERATOR, Bulletin of the Australian Mathematical Society, Volume 96 (2017) no. 1, p. 126 | DOI:10.1017/s0004972717000223
- Mixed norm estimates for the Cesàro means associated with Dunkl–Hermite expansions, Transactions of the American Mathematical Society, Volume 369 (2017) no. 10, p. 7021 | DOI:10.1090/tran/6861
- On Harmonic Analysis Operators in Laguerre-Dunkl and Laguerre-Symmetrized Settings, SIGMA. Symmetry, Integrability and Geometry: Methods and Applications, Volume 12 (2016) | DOI:10.3842/sigma.2016.096
- Riesz Transforms Characterizations of Hardy Spaces
H 1 for the Rational Dunkl Setting and Multidimensional Bessel Operators, The Journal of Geometric Analysis, Volume 26 (2016) no. 4, p. 2639 | DOI:10.1007/s12220-015-9642-2 - Some results on the Hardy space
H k 1 associated with the Dunkl operators, ANNALI DELL'UNIVERSITA' DI FERRARA, Volume 61 (2015) no. 2, p. 201 | DOI:10.1007/s11565-015-0229-4 - The L p - continuity of imaginary powers of the Dunkl harmonic oscillator, Indian Journal of Pure and Applied Mathematics, Volume 46 (2015) no. 2, p. 239 | DOI:10.1007/s13226-015-0128-5
- Riesz transforms for Dunkl Hermite expansions, Journal of Mathematical Analysis and Applications, Volume 423 (2015) no. 1, p. 646 | DOI:10.1016/j.jmaa.2014.10.016
- Some properties of the Riesz potentials in Dunkl analysis, Ricerche di Matematica, Volume 64 (2015) no. 1, p. 195 | DOI:10.1007/s11587-015-0227-y
- On fundamental harmonic analysis operators in certain Dunkl and Bessel settings, Journal of Mathematical Analysis and Applications, Volume 412 (2014) no. 2, p. 943 | DOI:10.1016/j.jmaa.2013.11.020
Cité par 37 documents. Sources : Crossref, NASA ADS